Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/9998347,
  title    = {A Fuzzy Nonlinear Regression Model for Interval Type-2 Fuzzy Sets},
  author    = {O. Poleshchuk and  E.Komarov},
  country   = {Russian Federation},
  institution={State Forest University},
  abstract  = {This paper presents a regression model for interval type-2 fuzzy sets based on the least squares estimation technique. Unknown coefficients are assumed to be triangular fuzzy numbers. The basic idea is to determine aggregation intervals for type-1 fuzzy sets, membership functions of whose are low membership function and upper membership function of interval type-2 fuzzy set. These aggregation intervals were called weighted intervals. Low and upper membership functions of input and output interval type-2 fuzzy sets for developed regression models are considered as piecewise linear functions.
},
    journal   = {International Journal of Electrical, Computer, Energetic, Electronic and Communication Engineering},  volume    = {8},
  number    = {6},
  year      = {2014},
  pages     = {840 - 844},
  ee        = {http://waset.org/publications/9998347},
  url       = {http://waset.org/Publications?p=90},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 90, 2014},
}